# SDR 97UAL900166

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LIGHT INOPERABLE IN THE FORWARD CABIN.  REPLACED POWER STRIP.  OPS CHECK GOOD.
